The Hyperacusis Network Message Board
Sign up Latest Topics
 
 
 


Reply
  Author   Comment  
demi

Registered:
Posts: 26
Reply with quote  #1 

Hey guys it has been awhile.

I have been doing pretty well doing TRT and was seeing improvements, and was hopeful.

Though yesterday I was in the ER due to problems NOT RELATED to H. I was given a xanax for a panic attack I was having, and didn't think about refusing it until it was too late. It was a .25m, which I know is a low dose. But after like 2 hours I felt like ears start to ache, and and my scalp ache and burn. I still am having the same symptoms. I haven't felt pain like this in a very long time. I'm not sure if this is anxiety and panic from thinking taking the xanax caused this - or if the xanax has actually caused this. 

 

Does anyone have information on if this is possible? Again I only took one pill and it was 0.25m.

0
Rob

Registered:
Posts: 4,049
Reply with quote  #2 
Hi Demi. 

Your anxiety about the Xanax is causing the problem with your ears, not the other way around.  Take a look at this link.  The third page lists the side effects someone might experience from taking Xanax, including drowsiness and light-headedness. 

http://www.rxlist.com/xanax-drug/side-effects-interactions.htm

You were given a very small dose, like you said.  You will be fine. 

Rob 
0
Rob

Registered:
Posts: 4,049
Reply with quote  #3 
Hi Demi -

Hopefully, you are doing better today or will be doing better soon. 

I am delighted that you have been seeing improvements since you started TRT.  Keep going!

Rob
0
demi

Registered:
Posts: 26
Reply with quote  #4 

Hi Rob -

You were right, it must of been just my anxiety going crazy. My symptoms settled down a few hours after posting this thread. 

And thank you! Yes, TRT has been a great motivation recently and I see improvements though sometimes small things almost everyday. For example today I was at the doctor's office for a follow up and he slammed the door quite loud and it hurt for a second and then I was fine. I thought of how a year ago if that would of happened I would of been in pain for days! 

Staying positive helps. Thanks again. 

Demi

0
Previous Topic | Next Topic
Print
Reply

Quick Navigation:

Easily create a Forum Website with Website Toolbox.



This message board is for informational purposes only. It is not intended to substitute for any medical advice. MANDATORY BOARD ETIQUETTE: 1. No personal attacks. 2. No profanity or use of inappropriate usernames. 3. No self solicitation of goods or services. 4 No discriminatory remarks based on race, gender, or religion. 5. Prohibitive postings include the following: discussing or suggesting the intent to end one's life, moderating or actions made by the moderators, and/or revealing personal information (full names, address, phone number). Rule infraction may result in either a warning or ban, depending on the severity. Kindness matters.